# SDR SIMA20130916005

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 32,759 hours, 30,027 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Part number: 14534172401
- Part serial: 145117
- Condition: Smoke
- Location: Stall Protection
- Part time: 34,401 hours, 31,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SEEN COMING FROM STALL PROTECTION TEST PANEL.  SMOKE AND ELECTRIC ODOR PRESENT IN COCKPIT.  SMOKE ALSO SEEN COMING FROM STALL PROTECTION TEST BUTTON.  R & R STALL PROTECTION PANEL IAW AMM 20-13-10.  OPS CHECKED GOOD IAW AMM 27-36-00.
